Doctor insights on:
Symbiax: Combination of prozac/zyprexa in short run can cause weight gain, depending on the dose. However, I have several patients on the medication for several months that told me they have maintained their wt. Or lost some, when their moods have been stable for some time, while they maintain healthy life-style changes. ...Read moreSee 1 more doctor answer
I just cold turkey quit my symbyax (fluoxetine and olanzapine) after seven years. Its been a week and i feel fine. How long does it take to get out of your system?
Uncommon.: While elevations in liver enzymes can occur, development of fatty liver changes as a direct result of fluoxetine/olanzapine is unlikely. However increased caloric intake/weight gain and Insulin resistance can lead to fatty liver and Olanzapine has been linked to these events. ...Read moreSee 1 more doctor answer
I take symbyax (fluoxetine and olanzapine). can I take other capsule which contain vitE,omega 3 fatty acid,cod live roil?
Which SSRI is best and less side effect? I have social phobia.ocd. some time Stammerer.i take symbyax (fluoxetine and olanzapine) three or four day in a week.
Been seeing docs since childhood. ADHd, bipolar, anxiety. On lamictal, lithium, klonopin, vyvanse, opana and symbyax (fluoxetine and olanzapine). Chief complaint anhedonia.advice?
My finger tips are turning blue and are tender to the touch--time frame-1 week only medication..Symbyrax for bi-polar. I am a 62 year old. Female
See a doctor: There are medical conditions that can cause this. Please see your primary care doctor for a diagnosis and treatment. ...Read more
Symbax: Symbax is both an antipsychotic & selective serotonin reuptake inhibitor antidepressant. It is used to treat Bipolar depressive episodes. Doxepin has been used to treat nerve pain medication, sleep problems, anxiety & depression. Although I don't tend to see it used for depression now a days. ...Read moreSee 1 more doctor answer
There are none...: Even the strongest opiates only "take the edge off" for people in chronic pain. Meds are only one part of dealing with the pain. A useful tool, but pain is so necessary for survival that we are not "allowed" to monkey with it much. In acute pain, the transition from miserable to less miserable can be great. In chronic pain, it's just part of the plan. ...Read more
So call your doc: This is the HT public information site.We are thousands of volunteer docs based primarily in the US who answer medical questions.We do not offer treatments. State medical boards require a physician/patient relationship,a retrievable record,recent exam with vital signs for prescribing.Failure to do so can lead to loss or restriction of license. It may seem minor to you but it is not. ...Read moreSee 1 more doctor answer
Sometimes: Sometimes they are. For the most part, expired drugs simply lose potency once past their expiration date. There are, however, some drugs that actually become harmful if taken after they expire. As such, it is best to throw out any medications you have after a year. ...Read more
ASPRIN: Actually no one has decided on 'safest'. Asprin has been around since before you were born and unless you take too much (yes, too much of anything isnt good) most people are okay with it. If the pain it too severe for asprin you need to know what causes it. Good diagnosis is called for. See the dr. ...Read more
Applies to skin: Topical just refers to how a medication is applied. In this case to the skin and is meant to treat local skin problems. Some meds are applied to the skin but are meant to be absorbed into the body in which case we use the term "transdermal" since it is meant to pass through the skin to affect the whole body. ...Read more
Why R you depressed?: If your depression is affecting your life and/or those around you and you have trouble dealing with it or not knowing how to etc..It is very reasonable to seek help, either from a therapist, your physician/nurse, or both. Psychotherapy may be adequate for some, others may need both meds (many choices, depending on your symptoms/needs) and therapy. Consult doc. Good luck. ...Read moreSee 2 more doctor answers